# SDR AALA202203285267

- Difficulty date: March 23, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A320*
- Aircraft serial: 6346
- Aircraft time: 24,059 hours, 7,066 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 829D000001
- Part serial: 0829D001I061812
- Condition: Unserviceable
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH AT FLAPS 1, ECAM FLIGHT CONTROL SLATS FAULT. SLAT APPEARS STUCK UP. FLIGHT DECLARED AN EMERGENCY AND LANDED SAFELY. **SUPPLEMENTAL REPORT FOR AALA202203245267: REPLACED LEFT WING SLAT #1 ACTUATOR 6013CM (AALA202203245267) AND RIGHT WING SLAT #1 ACTUATOR 6063CM (AALA202203262014) PER TSM TASK 27-81-00-810-810-A.** (CLOSED)
